Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 19, 2015, 2:50 AM EDT for 4 counties in New Jersey; Caroline County, Kent County, Queen Anne's County, Maryland; Kent County, New Castle County, Delaware. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2015, 2:50 AM EDT (06:50 UTC)
- Expired
- Jun 19, 2015, 3:45 AM EDT
- In force
- 55 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 53 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 6.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 702 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
988
WWUS81 KPHI 190650
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 AM EDT FRI JUN 19 2015
DEZ001>003-MDZ008-012-015-019-020-NJZ016>018-021-022-PAZ070-102-
190745-
KENT-NEW CASTLE-INLAND SUSSEX-CECIL-QUEEN
ANNE'S-CAROLINE-TALBOT-QUEEN
ANNE'S-TALBOT-KENT-KENT-CECIL-CUMBERLAND-SALEM-ATLANTIC-CAMDEN-
GLOUCESTER-EASTERN CHESTER-DELAWARE-
250 AM EDT FRI JUN 19 2015
...THUNDERSTORMS APPROACHING THE AREA...
AT 248 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CHELSEA TO STEVENSVILLE...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...WILMINGTON...VINELAND...DOVER...NEWARK...MILLVILLE...
BRIDGETON...MIDDLETOWN...ELKTON...CENTERVILLE...DEPTFORD...WEST
DEPTFORD...GLASSBORO...LINDENWOLD...HAMMONTON...PENNSVILLE...
BELLMAWR...WOODBURY...SMYRNA AND MILFORD.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3904 7631 3900 7617 3902 7622 3914 7626
3993 7553 3983 7492 3969 7467 3967 7466
3918 7513 3946 7554 3972 7551 3963 7561
3946 7559 3898 7531 3866 7558 3886 7619
3897 7625 3891 7624 3892 7636
TIME...MOT...LOC 0648Z 286DEG 32KT 3986 7550 3899 7630
$$
POWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 18, 9:25 PM EDT, 5 hours 25 minutes earlier.
Area forecast discussion, Jun 18, 9:25 PM EDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 925 PM EDT THU JUN 18 2015 .SYNOPSIS... A WARM FRONT WILL MOVE THRU OUR REGION OVERNIGHT...FOLLOWED BY A COLD FRONT THAT WILL SLOWLY CROSS THE AREA ON FRIDAY...STALLING JUST TO OUR SOUTH. THIS BOUNDARY WILL THEN MOVE NORTHWARD AS A WARM FRONT ON SATURDAY. THE REMNANTS OF TROPICAL DEPRESSION BILL WILL MOVE THROUGH OUR REGION ON SUNDAY...WITH ANOTHER SERIES OF FRONTS EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... WARM FRONTAL BOUNDARY HAS MADE A LITTLE PROGRESS NORTHWARD AND IS BECOMING HARDER TO DEFINE WITH LOSS OF DAYTIME HEATING AND RISING DEW POINTS TO THE NORTH OF THE BOUNDARY. NO SIGNIFICANT CHANGE TO THE PREVIOUS FORECAST FOR THE REMAINDER OF THE OVERNIGHT PERIOD. RECENT HRRR RUNS SUGGEST ORGANIZED CONVECTION NOW ENTERING WESTERN PENNSYLVANIA WILL BE IMPACTING OUR AREA DURING THE EARLY MORNING HOURS. PATCHY FOG IS ALSO POSSIBLE...ESPECIALLY NORTH. A COLD FRONT WILL MOVE THROUGH, EITHER DURING THE LATE OVERNIGHT HOURS OR EARLY FRIDAY MORNING. WINDS WILL GRADUALLY SHIFT TO THE WEST. TEMPERATURES WILL DIP INTO THE LOW 60S NORTH...AND IN THE UPPER 60S TO AROUND 70 SOUTH. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... AS THE COLD FRONT MOVES OFF THE COAST...WINDS WILL SHIFT FROM THE WEST...AND COULD GUST UP TO 20 MPH OR SO DURING THE LATE MORNING AND AFTERNOON HOURS. THE PROGRESSION OF THIS FRONT WILL BE SLOW, SO PRECIPITATION IN THE FORM OF VERY LIGHT RAIN SHOWERS COULD LINGER THROUGH THE MORNING HOURS NORTH...AND THROUGH THE AFTERNOON HOURS IN THE FAR SOUTH. TEMPERATURES ARE EXPECTED TO RAIN INTO THE LOW 80S NORTH AND UPPER 80S TO NEAR 90 IN THE FAR SOUTH. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... OVERVIEW... THE MID-LEVEL FLOW FEATURES AN OMEGA BLOCK SITUATED OVER THE BERING STRAIT THIS WEEKEND...WHICH GRADUALLY SHIFTS TO THE WEST COAST OF NOAM AND BREAKS DOWN INTO EARLY NEXT WEEK. DOWNSTREAM OVER THE NE CONUS...THE FLOW WILL BE MORE ZONAL UNTIL MIDWEEK...WHEN A TROUGH BEGINS TO DEVELOP. THE MAIN CONCERN DURING THE SAT THRU WED TIME FRAME WILL BE THE REMNANTS OF TROPICAL DEPRESSION BILL...WHICH WILL IMPACT THE AREA ON SUNDAY...WITH A PERIOD OF HEAVY RAINFALL INCREASINGLY LIKELY. THUS THERE ARE SOME FLOODING CONCERNS. TEMPERATURES ARE EXPECTED TO BE AOA AVERAGE THROUGH THE PERIOD. DETAILS... SAT...COLUMN MOISTURE WILL INCREASE SUBSTANTIALLY...THUS EXPECT SKIES TO BECOME OVERCAST. THERE WILL BE A NARROW CORRIDOR OF INSBY BETWEEN ONSHORE FLOW ALONG THE COAST AND CONSIDERABLE CLOUDINESS NORTHWEST OF I-95...PARTICULARLY OVER THE DELMARVA...WHERE CAPE WILL INCREASE UP TO 1 KJ. A STALLED FRONT ALONG THE COAST SHOULD TRIGGER SOME AFTN CONVECTION...PARTICULARLY OVER DELMARVA AND SOUTHEAST PA. SUN...A WARM FRONT ALONG WITH THE REMNANTS OF TROPICAL DEPRESSION BILL WILL GRADUALLY MOVE THROUGH THE REGION...PRESENTING A THREAT OF HEAVY RAINFALL. HIGH PWAT AIRMASS ALONG WITH A SOUTHERLY LOW- JET WILL BE IN PLACE...BOTH ABOUT 2 STD DEV ABOVE NORMAL. STRONG ISENTROPIC ASCENT DURING THE LATE MORNING THRU EARLY AFTERNOON WILL LEAD TO A PERIOD HEAVY RAFL. ATTM...MODEL SOLUTIONS HAVE SHOWN LITTLE RUN-TO-RUN CONSISTENCY WITH REGARD TO THE AXIS OF HEAVIEST RAFL...ANYWHERE FROM THE DELMARVA TO THE I-78 CORRIDOR. WHERE IT DOES SETUP...A GENERAL 1-2 INCHES OF RAFL IS ANTICIPATED WITH ISOLATED 3 INCH AMOUNTS POSSIBLE...BASED ON GFS/UKMET QPF WHICH HAS PERFORMED THE BEST SO FAR WITH THIS SYSTEM. MON THRU WED...THERE IS A LOT OF UNCERTAINTY DURING THIS TIME FRAME WITH REGARD TO THE PLACEMENT OF THE NE CONUS TROUGH AND DOWNSTREAM RIDGE...LEADING TO BOTH SPATIAL AND TEMPORAL MODEL DISAGREEMENT. OVERALL...AN UNSETTLED PERIOD OF WEATHER EXPECTED. && .AVIATION /01Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. GENERAL IFR CONDITIONS EXPECTED OVERNIGHT AS A WARM FRONTAL BOUNDARY STRUGGLES TO MOVE NORTH THROUGH THE REGION. SHOWERS ARE IN THE TAFS FOR THE LATE EVENING INTO THE EARLY MORNING HOURS, IN ADVANCE OF A COLD FRONT WHICH WILL MOVE THROUGH SHORTLY BEFORE SUNRISE FRIDAY. ONCE THIS COLD FRONT MOVES THROUGH LATE TONIGHT OR FRIDAY MORNING, CONDITIONS SHOULD IMPROVE TO VFR THROUGH FRI AFTERNOON. LIGHT SOUTHEAST WINDS WILL BECOME SOUTHERLY...THEN WESTERLY LATE TONIGHT...THEN NORTHWEST ON FRIDAY. THERE COULD BE SOME GUSTS IN THE 20 KT RANGE OR SO FROM LATE FRIDAY MORNING THROUGH FRIDAY AFTERNOON. OUTLOOK... FRI NIGHT...MVFR POSSIBLE IN SHRA/TSRA EARLY...MAINLY ILG, ACY, AND MIV...OTHERWISE VFR. SAT...MAINLY VFR...EXCEPT MVFR POSSIBLE IN SHRA/TSRA...PARTICULARLY AT PHL, PNE, TTN, ILG, AND RDG. SUN...MVFR/IFR POSSIBLE IN LOW CLOUDS, FOG, +SHRA...ESP LATE AM THRU EARLY AFTN. MON...VFR CONDITIONS EXPECTED ATTM. && .MARINE... A SOUTHEASTERLY FLOW WILL GRADUALLY SHIFT TO THE SOUTHWEST...THEN WEST OVERNIGHT...THEN NORTHWEST IN THE POST-COLD FRONT ENVIRONMENT ON FRIDAY. THERE COULD EVEN BE SOME GUSTS IN THE 20 TO 25 KT RANGE ON FRIDAY ONCE THE NORTHWEST FLOW BECOMES ESTABLISHED. SEAS ARE EXPECTED TO REMAIN BELOW 5 FEET. SOME PATCHY FOG IS POSSIBLE OVERNIGHT OVER THE FAR NORTHERN COASTAL WATERS...AND A THUNDERSTORM CANNOT BE RULED OUT...BUT CONVECTIVE ACTIVITY IS EXPECTED TO BE WIDELY SCATTERED. OUTLOOK... SAT...HIGH PRES OVER THE WATERS WITH A LIGHT EASTERLY FLOW... SUB SCA CONDITIONS ARE EXPECTED. SUN...A WARM FRONT WILL APPROACH W/THE FLOW VEERING TO THE SOUTH. WINDS AND SEAS MAY REACH SCA CRITERIA. SUN NIGHT AND MON...A COLD FRONT WILL MOVE ACROSS THE WATERS AS THE WIND BECOMES WEST. SUB SCA CONDITIONS ANTICIPATED ATTM. && .RIP CURRENTS... WITH AN OFFSHORE FLOW EXPECTED...A LOW RISK OF RIP CURRENTS IS FORECAST ON FRIDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...FRANCK NEAR TERM...SZATKOWSKI/MIKETTA SHORT TERM...MIKETTA LONG TERM...FRANCK AVIATION...FRANCK/SZATKOWSKI/MIKETTA MARINE...FRANCK/SZATKOWSKI/MIKETTA RIP CURRENTS...
Hazardous weather outlook, Jun 18, 3:59 PM EDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 359 PM EDT THU JUN 18 2015 NJZ001-007>010-012-013-015>023-027-PAZ054-055-060>062-070-071- 103>106-192000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 359 PM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY AS THE REMNANTS OF TROPICAL DEPRESSION BILL MOVE THROUGH THE REGION. HEAVY RAINFALL IS POSSIBLE...WHICH MAY PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-192000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 359 PM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY AS THE REMNANTS OF TROPICAL DEPRESSION BILL MOVE THROUGH THE REGION. HEAVY RAINFALL IS POSSIBLE...WHICH MAY PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-192000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 359 PM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-PAZ101-102-192000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN CHESTER-EASTERN CHESTER- 359 PM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN ISOLATED THUNDERSTORM THIS EVENING COULD PRODUCE BRIEF HEAVY RAINFALL AND WIND GUSTS TO 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY AS THE REMNANTS OF TROPICAL DEPRESSION BILL MOVE THROUGH THE REGION. HEAVY RAINFALL IS POSSIBLE...WHICH MAY PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 18, 8:59 PM EDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
859 PM EDT THU JUN 18 2015
PAZ060-190145-
BERKS-
859 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...
AT 857 PM EDT...A STRONG THUNDERSTORM WAS NEAR DONALDSON...OR 12
MILES SOUTHWEST OF MINERSVILLE...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THIS STORM.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH AREAS WHERE WATER COVERS THE ROADWAYS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM WILL BE NEAR...
STRAUSSTOWN AROUND 945 PM EDT.
LAT...LON 4052 7634 4052 7625 4058 7606 4056 7602
4036 7620 4037 7623 4049 7643
TIME...MOT...LOC 0057Z 303DEG 14KT 4059 7645
ROBERTSONSpecial weather statement, Jun 18, 10:57 PM EDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1057 PM EDT THU JUN 18 2015
MDZ015-019-020-190400-
QUEEN ANNE'S-TALBOT-CAROLINE-QUEEN ANNE'S-TALBOT-
1057 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN QUEEN ANNE'S...CAROLINE
AND TALBOT COUNTIES...
AT 1056 PM EDT...A STRONG THUNDERSTORM WAS NEAR STEVENSVILLE...OR
NEAR GIBSON ISLAND...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTON...CENTERVILLE...TALBOT...DENTON...CENTREVILLE...
FEDERALSBURG...GREENSBORO...OAKLAND...RIDGELY...TRAPPE...ST.
MICHAELS...PRESTON...OXFORD...GOLDSBORO...QUEEN ANNE...CHOPTANK...
STARR...HARMONY...AGNER AND WINDYHILL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3882 7631 3885 7627 3878 7621 3887 7617
3897 7625 3892 7626 3894 7636 3898 7628
3900 7617 3909 7616 3903 7589 3914 7575
3865 7571 3870 7590 3857 7604 3878 7629
3868 7634
TIME...MOT...LOC 0256Z 288DEG 33KT 3904 7632
POSpecial weather statement, Jun 19, 12:00 AM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1200 AM EDT FRI JUN 19 2015
DEZ002-003-MDZ015-019-020-190500-
KENT-INLAND SUSSEX-QUEEN ANNE'S-TALBOT-CAROLINE-QUEEN ANNE'S-TALBOT-
1200 AM EDT FRI JUN 19 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL SUSSEX...
SOUTHWESTERN KENT...SOUTHEASTERN QUEEN ANNE'S...CAROLINE AND TALBOT
COUNTIES...
AT 1158 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER QUEEN
ANNE...OR 8 MILES SOUTHEAST OF CENTERVILLE...MOVING SOUTHEAST AT 30
MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTON...CENTERVILLE...TALBOT...DENTON...CENTREVILLE...HARRINGTON...
FEDERALSBURG...GREENSBORO...OAKLAND...RIDGELY...TRAPPE...ST.
MICHAELS...PRESTON...OXFORD...GOLDSBORO...QUEEN ANNE...CHOPTANK...
STARR...HARMONY AND ANDREWSVILLE.
TORRENTIAL RAINFALL OF ONE TO TWO INCHES HAS ALREADY OCCURRED. MORE
RAINFALL IS LIKELY OVER THE NEXT HOUR WHICH MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 3886 7626 3879 7620 3879 7619 3896 7620
3910 7610 3904 7588 3914 7575 3900 7573
3893 7551 3864 7571 3869 7577 3870 7590
3857 7602 3868 7621 3876 7622 3871 7628
3878 7629 3877 7632 3867 7634 3876 7638
TIME...MOT...LOC 0358Z 297DEG 26KT 3894 7596
POSpecial weather statement, Jun 19, 1:42 AM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
142 AM EDT FRI JUN 19 2015
DEZ001-MDZ008-PAZ070-071-101-102-190645-
NEW CASTLE-CECIL-CECIL-PHILADELPHIA-EASTERN CHESTER-DELAWARE-WESTERN
CHESTER-
142 AM EDT FRI JUN 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN NEW
CASTLE...CECIL...DELAWARE...CHESTER...SOUTHEASTERN BERKS...
SOUTHWESTERN PHILADELPHIA AND SOUTHWESTERN MONTGOMERY COUNTIES...
AT 141 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BAREVILLE TO NEAR STEWARTSTOWN...AND MOVING EAST
AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...WILMINGTON...NEWARK...WEST CHESTER...ELKTON...
CALVERT...POTTSTOWN...PHOENIXVILLE...COATESVILLE...WESTTOWN...
DOWNINGTOWN...SWARTHMORE...ELSMERE...KENNETT SQUARE...OXFORD...
PARKESBURG...NORTH EAST...WEST GROVE...RISING SUN AND HONEY BROOK.
LAT...LON 3973 7610 3976 7606 3987 7599 4011 7594
4024 7570 4024 7560 4015 7553 4013 7546
4009 7547 4007 7555 4006 7555 4002 7531
3998 7527 4000 7522 3945 7588 3949 7598
3952 7598 3955 7602 3955 7608 3972 7623
TIME...MOT...LOC 0541Z 289DEG 29KT 4012 7614 3978 7655
POSpecial weather statement, Jun 19, 2:50 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 AM EDT FRI JUN 19 2015
DEZ001>003-MDZ008-012-015-019-020-NJZ016>018-021-022-PAZ070-102-
190745-
KENT-NEW CASTLE-INLAND SUSSEX-CECIL-QUEEN
ANNE'S-CAROLINE-TALBOT-QUEEN
ANNE'S-TALBOT-KENT-KENT-CECIL-CUMBERLAND-SALEM-ATLANTIC-CAMDEN-
GLOUCESTER-EASTERN CHESTER-DELAWARE-
250 AM EDT FRI JUN 19 2015
...THUNDERSTORMS APPROACHING THE AREA...
AT 248 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CHELSEA TO STEVENSVILLE...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...WILMINGTON...VINELAND...DOVER...NEWARK...MILLVILLE...
BRIDGETON...MIDDLETOWN...ELKTON...CENTERVILLE...DEPTFORD...WEST
DEPTFORD...GLASSBORO...LINDENWOLD...HAMMONTON...PENNSVILLE...
BELLMAWR...WOODBURY...SMYRNA AND MILFORD.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3904 7631 3900 7617 3902 7622 3914 7626
3993 7553 3983 7492 3969 7467 3967 7466
3918 7513 3946 7554 3972 7551 3963 7561
3946 7559 3898 7531 3866 7558 3886 7619
3897 7625 3891 7624 3892 7636
TIME...MOT...LOC 0648Z 286DEG 32KT 3986 7550 3899 7630
POThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:05 AM EDT | Special Marine Warning | PHI | 85 min | |
| Jun 19, 3:09 AM EDT | Special Marine Warning | PHI | 66 min | |
| Jun 19, 2:18 PM EDT | Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 40 hr |
| Jun 19, 5:25 PM EDT | Special Weather Statement | PHI | Camden | 35 min |
| Jun 19, 5:57 PM EDT | Special Weather Statement | PHI | Burlington | 48 min |
| Jun 19, 7:21 PM EDT | Special Weather Statement | PHI | Ocean | 54 min |
| Jun 18, 8:59 PM EDT | Special Weather Statement | PHI | Lebanon | 46 min |
| Jun 19, 1:42 AM EDT | Special Weather Statement | PHI | Chester, Delaware | 63 min |
| Jun 18, 10:57 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 63 min |
| Jun 19, 12:00 AM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 60 min |
| Jun 19, 2:55 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 50 min |
Nearby
Special Weather Statements in New Jersey, 2015Special Weather Statements in Maryland, 2015Special Weather Statements in Delaware, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.